MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MOSAIC AORTIC BIOPROSTHETIC HEART VALVE; REPLACEMENT HEART-VALVE

MEDTRONIC HEART VALVES DIVISION MOSAIC AORTIC BIOPROSTHETIC HEART VALVE; REPLACEMENT HEART-VALVE
Model Number 305C223
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 02/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.Conduction disturbances are known potential adverse effects associated with any cardiac or thoracic procedure (open or catheter-based) and can be resolved with medical treatment or the implant of a permanent pacemaker (with the risk-benefit ratio in favor of implant of the percutaneous aortic valve).A conduction disturbance does not indicate a device malfunction or potential manufacturing issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 4 days post implant of this 23mm aortic bioprosthetic valve, a permanent pacemaker was implanted.The reason for the permanent pacemaker was reported to be due to complete heart block.No additional adverse patient effects were reported.

Brand Name
MOSAIC AORTIC BIOPROSTHETIC HEART VALVE
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key13971525
Report Number2025587-2022-00866
Device Sequence Number11881284
Product Code DYE
UDI-Device Identifier00643169594692
UDI-Public00643169594692
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/08/2025
Device Model Number305C223
Device Catalogue Number305C223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Initial Report FDA Received Date03/31/2022
Date Device Manufactured01/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexFemale